seku malonza Currently an Associate professor of Applied Mathematics at South Eastern Kenya University (SEKU), department of Mathematics and Actuarial Science. Have successfully supervised 6 PhD and 18 Masters students in the last 15 years. Have attended and participated in several workshops on mathematical modelling. Have reviewed a number of articles for international journals including for instance, Journal of Biological dynamics and Journal of Bio-systems.

Research Interest:

  • Dynamical systems for non-linear differential equations
  • Functional Analysis and Operator Theory
  • Bio-Mathematical -Modeling of Infectious diseases

On-going Research:

  1. 2018 - Grace Gakii Muthuri; Modeling the effects of targeted mass media campaigns on alcohol abuse: Case study of Kenya.
  2. 2018 – Ancent Makau Kimulu; Modeling HIV/AIDS Dynamics in the Presence of Investment along the Northern Corridor Highway in Kenya
  3. 2019 - Miriam Malia; Modelling the Effects of Mass- Media Awareness on the Spread of Human Papillomavirus Infections in Kenya

Publications

  • Malonza D. & Langat R. 2014 UNFOLDING OF NORMAL FORMS OF NON-LINEAR DIFFERENTIAL EQUATIONS WITH LINEAR PART N5 Archimedes J. Math., 4(1)(2014), 45-66
  • David M. Malonza, 2010, Stanley Decomposition for Coupled Takens-Bogdanov Systems, Journal of Nonlinear Mathematical Physics, Vol. 17, no.1,p69 - 85.
  • David M. Malonza, 2004, Normal forms for coupled Takens-Bogdanov Systems, Journal of Nonlinear Mathematical Physics, Vol. 11, no.3, p376-398.
  • David Malonza; James Murdock, 2009, An Improved Theory of Asymptotic Unfoldings., Journal of Differential Equations 247, p685-709
  • David M. Malonza; Eric U. Ofoedu, 2011, Hybrid Approximation of Solutions of Nonlinear Operator Equations and Apllication to Equation of Hammerstein-type